Table of Contents
Textures and Microstructures
Volume 21 (1993), Issue 4, Pages 233-250
http://dx.doi.org/10.1155/TSM.21.233

Coordinate Free Tensorial Representation of the Orientation Distribution Function With Harmonic Polynomials

1Council of Engineering and Applied Science, Yale University, New Haven, Connecticut 06520-2157, USA
2Department of Mathematics, Yale University, New Haven, Connecticut 06520-2155, USA
3Department of Manufacturing Engineering, Brigham Young University, Provo, Utah 84602, USA

Accepted 20 April 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David D. Sam, E. Turan Onat, Pavel I. Etingof, and Brent L. Adams, “Coordinate Free Tensorial Representation of the Orientation Distribution Function With Harmonic Polynomials,” Textures and Microstructures, vol. 21, no. 4, pp. 233-250, 1993. doi:10.1155/TSM.21.233